# SDR 02238327

- Difficulty date: August 26, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE RT FWD EMERGENCY EXIT LIGHT WAS INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP IN THE RT FWD EMERGENCY EXIT LIGHT. AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
